# SDR COEA0806816

- Difficulty date: August 6, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112450200
- Condition: Corroded
- Location: Rt Wing
- Part time: 26,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR UPPER FLANGE ANGLE IS SHOWING WEAR MARKS.  RT WING FRONT SPAR TOP FLANGE HAS FRETTING DAMAGE WHERE THE ANTI CHAFE STRIP IS WORN THROUGH.  REPAIRED BY BLENDING DAMAGED AREA AND LEAVING AS IS.   (S)
